# SDR 97ZZZX4094

- Difficulty date: August 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N92LG
- Make and model: Snias AS350B2
- Aircraft serial: 2575
- System (JASC): 6220 · Main Rotor Head
- Part: Pin Boss
- Part number: 350A3183106
- Condition: Axial Slippage
- Location: M/R Sleeve
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DAILY INSPECTION, NOTICED ONE M/R PIN SLIGHTLY UP ON YELLOW AND BLUE BLADE.  UPON CLOSE EXAMINATION BY REMOVING M/R BLADES, FOUND THAT M/R PIN BOSSES HAD AXIALLY MOVED TO CAUSE PIN EXTRACTION DIFFICULTY AND SOME VIBRATIONS AS REPORTED EARLIER BY PILOT.  FOUND NO MM REFERENCE EXCEPT IN 05.53.00.603 M/R BLADE IMPACT (NO IMPACT HAD OCCURRED).  NOTE:  THERE ARE 6 TOTAL SLEEVES, 3 UPPER AND 3 LOWER, FOUND 5 M/R PIN BOSSES HAD AXIALLY MOVED.
